Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Constant Headaches While On Thyronorm And Thyrowel?

Hi,I am 24 years of age, unmarried woman. I was diagnosed with tsh 108 and then it was 36. I started with 100mcg thyronorm and a thyrowel post dinner, and now having 50 mcg thyronorm with thyrowel. But I have constant headache from a few days. The headache is non stop. I also got my head ct scan done for the same and it is normal. Pls let me know the reason for my constant headache.
Tue, 22 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The Thyronorm tablet can lead headache as side effects.

Just now if headache tolerable than this drug should be continued.

After TSH comes within range in around month than dose of Levothyroxine should be reduced.

Lack of sleep, fasting, stress, etc. are aggravating factor for headache.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Constant Headaches While On Thyronorm And Thyrowel?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. The Thyronorm tablet can lead headache as side effects. Just now if headache tolerable than this drug should be continued. After TSH comes within range in around month than dose of Levothyroxine should be reduced. Lack of sleep, fasting, stress, etc. are aggravating factor for headache. Hope I have answered your query. Let me know if I can assist you further.